# SDR SWAA2013012511847

- Difficulty date: January 9, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 9910010509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING RUB STRIP CRACKED AT STA 560- LONGERON 18L.  REPAIRED RUB STRIP IAW SRM.
